PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 61(75), pp. 53--60 (1997)
On some transforms of trigonometric series
F.M. Berisha and M.H. Filipovi\'cRamiza Sadikua bb, Pristina, Yugoslavia
Abstract: We give a transform of convergent trigonometric series into equivalent convergent series and sufficient conditions for the transformed series to converge faster than the original one.
Classification (MSC2000): 42A32
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts